If you need an accessible version of this item please contact JSTOR User Support

Some Remarks Concerning Theories with Recursively Enumerable Complements

Alan Cobham
The Journal of Symbolic Logic
Vol. 28, No. 1 (Mar., 1963), pp. 72-74
DOI: 10.2307/2271337
Stable URL: http://www.jstor.org/stable/2271337
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Some Remarks Concerning Theories with Recursively Enumerable Complements
Preview not available

Page Thumbnails

  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74